In stock
SKU
10615
KD1.23

Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever Adol Caplets is used as pain reliever for mild to moderate pain as well as teething pain It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 500 MG Caplets 

ADOL CAPLETS 96 CAP

SKU 10615
KWD 1.23
Size: 96 CAP

In stock

Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever Adol Caplets is used as pain reliever for mild to moderate pain as well as teething pain It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 500 MG Caplets 

- Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. - Effectively reduces fever that may accompany various types of infections specially in case of cold or flu.

Size

96 CAP

Directions of use

- Adults and children above 12 years: 1 - 2 caps - Children 6 - 12 years: 1/2 - 1 caps - Dose may be repeated every 4 - 6 hrs. - Do not take more than 4 doses per day. - Do not take for more than 3 days without consulting your doctor

Active Ingredients

Paracetamol 500 mg.

Indication

Anti-Pyretic AnalgesicAnti - Inflammatory

Write Your Own Review
You're reviewing:ADOL CAPLETS 96 CAP
Your Rating